# SDR IPXA2017033015683

- Difficulty date: March 21, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 59,312 hours, 10,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766737
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  CRACKED BEAM IN FWD CARGO BAY FLOOR, ABOVE LONGERON 43L AT BS 6-73.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT BEAM IAW DWG ADA7667, AND SRM 51-33-01.
